MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was over dispensing the set volume.The pump was running fast.No further details were provided.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information provided by the customer.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue could not be confirmed at this time.The unit did alarm when the feeding set was removed, it did alarm when the tubing was crimped, it also passed the mystic test, and the accuracy test using 125ml of water; the delivered rate was as expected and within tolerance specifications.The unit was serviced by updating the software and replacing the damaged gearbox as encoders #2 and #3 were worn, the damaged pcb which had d15 lifted, the out-of-date battery, and the gasket and tie due to opening the unit.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported that the device was over dispensing the set volume.The pump was running fast.No further details were provided.Additional information was received stating that they just ran the unit at 400ml rate at 100ml volume into a graduated cylinder and got 130ml.

Brand Name
KANGAROO JOEY,PUMP W/CLMP,REFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11583333
Report Number1282497-2021-10014
Device Sequence Number4766934
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1